MAUDE Adverse Event Report: WaveLight GmbH (AGPS) VERION Digital Marker M; Marker, Ocular

WaveLight GmbH (AGPS) VERION Digital Marker M; Marker, Ocular
Model Number X-SPM-03
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
A non healthcare professional reported that system had off alignment as a result patient had to be brought back for lens rotation after refractive surgery in the unknown eye of the patient.The preoperative measurements did not match intraoperative measurements.
 
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
VERION Digital Marker M
Common Device Name
Marker, Ocular
Manufacturer (Section D)
WaveLight GmbH (AGPS)
rheinstrasse 8
teltow 14513
GM  14513
Manufacturer (Section G)
WaveLight GmbH (AGPS)
rheinstrasse 8
teltow 14513
GM   14513
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50929463
Report Number3010300699-2026-00013
Device Sequence Number9688847
Product Code HMR
UDI-Device Identifier00380659982705
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX-SPM-03
Device Catalogue Number8065998270
Device Lot Number13TA2M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown